# SDR REXA201100127

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 16,722 hours, 14,023 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON FINAL RT MAIN WAS RED DURING APPROACH 3 PREVIOUS FLTS IT TOOK LONGER FOR IT TO COME DOWN THAN OTHER GEAR RAN QRH CYCLED GEAR ALL CAME DOWN NORMAL.  PERFORMED OK CHECK OF LANDING GEAR SYS BY PERFORMING GEAR SWING IAW AMM 32-30-00 AND C/W PA 05-018A OP CHECKED GOOD.  OK FOR SERVICE.
